How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I recently had trigger point injections in my priformoris

Customer Question

I recently had trigger point injections in my priformoris muscle and SI Joint. My pain has since increased and I have taken every measure possible. My flexeril and diclofinac aren't helping the pain and more active spasms. Since the injection my sciatic nerve is on fire, I feel weak, and I feel these intense spasms. My pain doctor only does trigger point injections and tells me sorry can't help you. I also have significant bleeding in stool...bright red, and some clots. I'm resident at a local hospital so yes I know this is not normal. She refuses to do anything about the pain even though I'm doubled over and can't sleep hardly. My anxiety and pain is through the roof ( I know pain, I had delivered my daughter all natural). I feel helpless, and at 26 being a single mom who works and goes to school I can't have my life be crippled in pain and anxiety.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: I have had chronic myofiiscial pain syndrome for theee years. Time makes it worse, but these injections have ruined me.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have anxiety but haven't been treated. Pain level everyday is 5-7 but for the past month it's been 7-9.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 4 months ago.

I am sorry you are in pain

you need to talk to your doctors about medications to help decrease pain and anxiety symptoms for you

ultram or tramadol could help decrease your pain.

sertraline, paroxetine, fluoxetine and hydroxyzine, buspirone can help decrease anxiety symptoms for you as well.

you may benefit from a TENs unit on your back for pain.

diazepam, clonazepam can help relax muscles and also decrease anxiety symptoms for you.